# SDR DALA2024090908873

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,312 hours, 11,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 EMERGENCY LIGHT HOUSING BROKEN ON SEAT 41H. CORRECTIVE ACTION: REPLACED LIGHT ASSY. OPS GOOD. (5890566)
